Maslov canonical operator on a pair of Lagrangian manifolds and asymptotic solutions of stationary equations with localized right-hand sides

Document type :
Journal articles
Liste complète des métadonnées

Cited literature [1 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01592506
Contributor : Stéphanie Suciu <>
Submitted on : Monday, May 14, 2018 - 9:08:48 AM
Last modification on : Thursday, May 24, 2018 - 9:51:04 AM
Document(s) archivé(s) le : Monday, September 24, 2018 - 2:07:10 PM

File

Rouleux-Maslov.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, M. Rouleux. Maslov canonical operator on a pair of Lagrangian manifolds and asymptotic solutions of stationary equations with localized right-hand sides. Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2017, 96 (1), pp.406 - 410. ⟨10.1134/S1064562417040275⟩. ⟨hal-01592506⟩

Share

Metrics

Record views

236

Files downloads

32